DocumentCode :
1360302
Title :
Spherical vector wave functions solution of electromagnetic scattering by a two-layered uniaxial anisotropic sphere
Author :
Geng, Y.-L.
Author_Institution :
Inst. of Antenna & Microwaves, Hangzhou Dianzi Univ., Hangzhou, China
Volume :
4
Issue :
10
fYear :
2010
fDate :
10/1/2010 12:00:00 AM
Firstpage :
1559
Lastpage :
1566
Abstract :
The electromagnetic fields in spherical uniaxial anisotropic objects can be expressed as the sum of spherical vector wave functions of the first and second kind in uniaxial anisotropic media. Applying the tangential boundary conditions of electromagnetic fields at the interface between different uniaxial anisotropic media, the expansion coefficients of electromagnetic fields in a two-layered uniaxial anisotropic sphere and free space can be derived in terms of spherical vector wave functions. Then, the radar cross section (RCS) by a two-layered uniaxial anisotropic sphere can be obtained. Numerical results for some special cases are shown, and compared to those of the classical Mie theory, the method of moments (MoM) accelerated with the conjugate-gradient fast-Fourier-transform (CG-FFT) approach and finite-difference time-domain (FDTD) method.
Keywords :
electromagnetic wave scattering; fast Fourier transforms; finite difference time-domain analysis; radar cross-sections; classical Mie theory; conjugate-gradient fast-Fourier-transform; electromagnetic scattering; finite-difference time-domain method; method of moments; radar cross section; spherical vector wave functions; tangential boundary conditions; two-layered uniaxial anisotropic sphere; uniaxial anisotropic media;
fLanguage :
English
Journal_Title :
Microwaves, Antennas & Propagation, IET
Publisher :
iet
ISSN :
1751-8725
Type :
jour
DOI :
10.1049/iet-map.2009.0173
Filename :
5609053
Link To Document :
بازگشت